Psycho-Babble Medication Thread 350128

Shown: posts 1 to 8 of 8. This is the beginning of the thread.

 

I've had it!!!

Posted by cherylann on May 24, 2004, at 11:32:33

I've been two months without any meds except 1mg of klonopin at night. It's had a mild AD effect and still does. But I've got NO energy, don't want to hang out with my friends anymore, in fact I'm beginning to hate some of them (this is totally irrational, as they've done nothing to me)
I've tried all the tricks I've learned, directed thinking, positive thinking, NO thinking. If I could just get myself out to excercise, I'd feel better, but I just don't see the point. I want to feel joy again, I want to hang out with the girls and LAUGH, I want to joke with my kids again.
When I was on meds in February, I lost my best friend in a horrible accident. I grieved horribly, but was able to function. As soon as I stopped the meds, I felt like her death had happened all over again and I can't stop crying anytime I think of her. I can't even stand going in her house cuz she's all around and I miss her so much. This totally sucks.
So, I'll get to my question to anyone who can answer it. I need to go back on a med. Probably remeron, which has always worked for me. However, I'm worried about weight gain (the original weight gain has never come off) and am thinking about adding 25mg of zoloft with it. Is this a bad combo? I will call my doc about it, but it takes a few days for him (i.e. his nurse) to get back to me.
Thank you for letting me rant.
cherylann

 

Re: I've had it!!!

Posted by Sebastian on May 24, 2004, at 11:56:21

In reply to I've had it!!!, posted by cherylann on May 24, 2004, at 11:32:33

Well when my freind died I started taking Celexa. It was wonderful, stoped crying all the time, wasn't depressed, and was feeling good and happy all the time. I wonder if it would have been better to grief. But it got me through school with good grades. Thinking about stoping it or cutting down on it now. Not sure I need it anymore.

 

Re: I've had it!!!

Posted by linkadge on May 24, 2004, at 20:39:05

In reply to I've had it!!!, posted by cherylann on May 24, 2004, at 11:32:33

This might be a good combo.

2 parts serotonin, 1 part norepinephrine and one part dopamine.

Linkadge

 

Re: I've had it!!!

Posted by MGOLDW on May 24, 2004, at 21:22:19

In reply to I've had it!!!, posted by cherylann on May 24, 2004, at 11:32:33

Hi. It seems to me that you need an AD. I beleive that Celexa or Lexapro would help you. The Klonopin is only giving you temporary relief from the anxiety. Not only that, it may also be causing some of the depression. Please remember that starting an SSRI is sometimes difficult. The first 2-3 weeks can be rough. If you stick with it long enough, it should do the trick.
good luck.

 

Re: I've had it!!! linkadge

Posted by cherylann on May 24, 2004, at 21:37:44

In reply to Re: I've had it!!!, posted by linkadge on May 24, 2004, at 20:39:05

Don't mean to sound ditzy, but when you say "parts" is there a drug that has this particular formula? Or do I have to mix the parts myself? Yes, I'm blonde.

 

Re: I've had it!!!

Posted by shadows721 on May 26, 2004, at 1:19:32

In reply to I've had it!!!, posted by cherylann on May 24, 2004, at 11:32:33

I am so sorry about the loss of your friend. I feel your opinion to get back on a antidepressant is a good idea. You show a good insight into your feelings. Have you tried the SSRI's? While they can cause weight gain, they don't usually cause as much weight gain as Remeron.

 

Re: I've had it!!!

Posted by linkadge on May 26, 2004, at 8:45:09

In reply to Re: I've had it!!!, posted by shadows721 on May 26, 2004, at 1:19:32

What I mean is this:

both the zoloft and the remeron
will affect serotonin

Remeron affects norepinephrine,

and zoloft has aprecciable effects on dopamine
(dispite being labled a selective serotonin drug)


Best of Luck

Linkadge

 

Re: I've had it!!!

Posted by LindaGail on May 27, 2004, at 10:46:59

In reply to Re: I've had it!!!, posted by linkadge on May 26, 2004, at 8:45:09

I take zoloft and remeron and it seems a good combo for me. I finally am starting to feel a tiny bit better after months of feeling lousy. I am praying that it will continue!


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.